# SDR CA090821002

- Difficulty date: August 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 34,745 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Part time: 12,978 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ACFT WAS ON RUNWAY, ENGINES POWERED UP AND BLUE SMOKE WAS OBSERVED AND SMELLED COMING INTO CABIN. TAKEOFF WAS ABORTED AND ACFT RETURNED TO GATE.  MX CHECKS FOUND THAT SMOKE WAS ENTERING ACFT WHEN NR1 ENG BLEED AIR SELECTED ON.  INSP OF NR 1 ENGINE REVEALED OIL WAS PRESENT IN THE AIR INLET SECTION AND WAS PRESENT IN THE BLEED AIR LINE FROM THE ENG.  ENG REMOVED FROM ACFT FOR INSP BY REPAIR FACILITY.  NO FINDINGS AVAILABLE AT THIS TIME.
